# SDR ASAA1058303

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 13,836 hours, 4,087 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APU START "MAINT" LIGHT ILLUMINATED.  ACCOMPLISHED FIM 49 60 TASK 801 APU BITE PROCEDURE CURRENT STATUS SHOWS NO FAULTS FAULT HISTORY SHOWED MAINT MESSAGE 49 11019 DC POWER LOSS SHUTDOWN PWR INTERRUPT ACCOMPLISHED FIM 49 10 801 MAIN BATTERY CHECKED NORMAL APU START AND SHUTDOWN NORMAL APU BITE SHOWS NO FAULTS.
